Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 143, NWS St. Louis, MO

May 26, 2011Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2011, 8:18 AM CDT for Lewis County, Missouri. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 8:18 AM CDT (13:18 UTC)
Expired
May 28, 2011, 7:37 AM CDT
In force
47 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 14.34 ft at May 27, 2011, 5:00 PM CDT.

actionminormoderate5101505/2605/2705/2805/29
Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WGUS43 KLSX 261318
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  
              THE MIDDLE FABIUS RIVER NEAR 

                    ...EWING


.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.


          PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-271318-
/O.NEW.KLSX.FL.W.0143.110526T1318Z-110528T1840Z/
/EWMM7.1.ER.110526T1224Z.110527T0000Z.110527T1840Z.NO/
818 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 7:30 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/27  05/28  05/29  05/30  05/31

MIDDLE FABIUS RIVER
  EWING           12.0   12.04      12.6    9.2    6.1    4.9    4.3
5 follow-up statements
962 
WGUS83 KLSX 261958
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER 

      NEAR TROY  

      AT OLD MONROE 
 

  NORTH FABIUS RIVER 

      NEAR EWING  


  MIDDLE FABIUS RIVER 

      NEAR EWING  

.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-271958-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-110529T1054Z/
/EWNM7.2.ER.110526T0222Z.110527T0000Z.110528T1054Z.NO/
258 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 2:30 PM THURSDAY THE STAGE ESTIMATED STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.5 FEET THIS EVENING.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
  BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.


$$

MOC113-271957-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-110528T0932Z/
/TRYM7.1.ER.110526T0228Z.110526T1315Z.110527T0932Z.NO/
258 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TONIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 23.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE OVERNIGHT
  TONIGHT.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD 
  (COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.


$$

MOC113-271957-
/O.EXT.KLSX.FL.W.0139.110526T2317Z-000000T0000Z/
/OMNM7.1.ER.110526T2317Z.110528T1800Z.000000T0000Z.NO/
258 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.0 FEET SUNDAY
  MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

MOC111-271957-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T0600Z/
/EWMM7.1.ER.110526T1224Z.110527T0000Z.110528T0600Z.NO/
258 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.0 FEET THIS EVENING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/27  05/28  05/29  05/30  05/31

NORTH FABIUS RIVER
  EWING           11.0  E15.00      14.7   10.8    6.8    5.2    4.7

CUIVRE RIVER
  TROY            21.0   23.17      20.1   12.3    8.9    7.7    7.3
  OLD MONROE      24.0   22.40      25.2   25.9   26.0   25.7   25.3

MIDDLE FABIUS RIVER
  EWING           12.0   13.64      13.3   11.0    6.8    5.3    4.6
674 
WGUS83 KLSX 270139
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER 

      NEAR TROY  

      AT OLD MONROE 
 

  NORTH FABIUS RIVER 

      NEAR EWING 
 

  MIDDLE FABIUS RIVER 

      NEAR EWING  

.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 24 HOURS AND BACKWATER FROM THE MISSISSIPPI RIVER
AFFECTING OLD MONROE SPECIFICALLY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-280139-
/O.CON.KLSX.FL.W.0120.000000T0000Z-110529T1054Z/
/EWNM7.2.ER.110526T0222Z.110527T0600Z.110528T1054Z.NO/
839 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 8:30 PM THURSDAY THE ESTIMATED STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS ESTIMATED TO BE CURRENTLY CRESTING AND IS
  FORECAST TO FALL BELOW FLOOD STAGE OVERNIGHT FRIDAY.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS 
  TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC113-280104-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-110528T0104Z/
/TRYM7.1.ER.110526T0228Z.110526T1315Z.110527T0104Z.NO/
839 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL THIS EVENING.
* AT 8:00 PM THURSDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATER
  THIS EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.

$$

MOC113-280138-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-110604T0600Z/
/OMNM7.1.ER.110527T0142Z.110529T0000Z.110602T1800Z.NO/
839 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY JUNE 03.
* AT 7:00 AM THURSDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 26.0 FEET
  SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.


$$

MOC111-280138-
/O.CON.KLSX.FL.W.0143.000000T0000Z-110529T0600Z/
/EWMM7.1.ER.110526T1224Z.110527T0030Z.110528T0600Z.NO/
839 PM CDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 7:30 PM THURSDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
  BELOW FLOOD STAGE OVERNIGHT FRIDAY.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/27  05/28  05/29  05/30  05/31

NORTH FABIUS RIVER
  EWING           11.0  E15.50      14.7   10.8    6.8    5.2    4.7

CUIVRE RIVER
  TROY            21.0   21.03      16.7   11.3    8.9    7.7    7.3
  OLD MONROE      24.0   22.40      25.0   25.8   26.0   25.9   25.5

MIDDLE FABIUS RIVER
  EWING           12.0   14.06      13.7   10.9    6.8    5.3    4.6
666 
WGUS83 KLSX 271618
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
              THE NORTH FABIUS RIVER NEAR 

                   ...EWING 

  
              THE MIDDLE FABIUS RIVER NEAR 
          
                   ...EWING 



.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.


        PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-281618-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-110529T1127Z/
/EWNM7.2.ER.110526T0222Z.110527T1800Z.110528T1127Z.NO/
1118 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 7 AM FRIDAY THE STAGE WAS ESTIMATED AT 14.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING WILL FALL TO MINOR LEVELS.
* THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW FLOOD STAGE 
  TOMORROW MORNING.


$$

MOC111-281617-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T1821Z/
/EWMM7.1.ER.110526T1224Z.110528T0000Z.110528T1821Z.NO/
1118 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT 10:30 AM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET THIS EVENING
  AND FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/28  05/29  05/30  05/31  06/01

NORTH FABIUS RIVER
  EWING           11.0  E14.80      10.9    6.8    5.2    4.7    4.3


MIDDLE FABIUS RIVER
  EWING           12.0   14.29      13.5    7.5    5.4    4.7    4.0
958 
WGUS83 KLSX 280103
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...


  CUIVRE RIVER AT OLD MONROE
 

  NORTH FABIUS RIVER NEAR EWING    


  MIDDLE FABIUS RIVER NEAR EWING  


.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM RECENT HEAVY SPRING
RAINS AND BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER SPECIFICALLY
AFFECTING OLD MONROE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-290103-
/O.CON.KLSX.FL.W.0139.000000T0000Z-110604T0000Z/
/OMNM7.1.ER.110527T0845Z.110529T1800Z.110602T1200Z.NO/
803 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THURSDAY JUNE 02.
* AT 7:00 AM FRIDAY THE STAGE WAS 24.2 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.0 FEET LATE
  SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING 
  DEVELOPS UPSTREAM OF THE GAGE.  A UTILITY ROAD IS FLOODED ALONG THE
  OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.


$$

MOC111-290102-
/O.CON.KLSX.FL.W.0120.000000T0000Z-110529T1127Z/
/EWNM7.1.ER.110526T0222Z.110528T0600Z.110528T1127Z.NO/
803 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 7:30 PM FRIDAY THE ESTIMATED STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY
  SATURDAY MORNING.


$$

MOC111-290102-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T1822Z/
/EWMM7.1.ER.110526T1224Z.110527T2315Z.110528T1822Z.NO/
803 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 14.3 FEET AND IS
  FORECAST TO FALL TO NEAR 8.0 FEET SUNDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/28  05/29  05/30  05/31  06/01

CUIVRE RIVER
  OLD MONROE      24.0   24.25      25.5   25.9   25.8   25.3   24.7

NORTH FABIUS RIVER
  EWING           11.0  E13.00      10.9    7.3    6.3    5.7    4.9

MIDDLE FABIUS RIVER
  EWING           12.0   14.33      13.5    8.0    6.7    5.8    4.7
859 
WGUS83 KLSX 281237
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT SAT MAY 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  

                THE MIDDLE FABIUS RIVER NEAR 

                    ...EWING




             THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT.


&&

MOC111-281307-
/O.CAN.KLSX.FL.W.0143.000000T0000Z-110529T1822Z/
/EWMM7.1.ER.110526T1224Z.110527T2315Z.110528T0600Z.NO/
737 AM CDT SAT MAY 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 6:30 AM SATURDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FELL BELOW FLOOD STAGE AT 1:00 AM SATURDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 7.5 FEET TOMORROW MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/29  05/30  05/31  06/01  06/02

MIDDLE FABIUS RIVER
  EWING           12.0    8.20       7.5    8.2    8.3    6.6    5.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:40 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 26, 6:40 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU MAY 26 2011

.DISCUSSION...
/346 AM CDT THU MAY 26 2011/

SURFACE LOW CENTERED OVER ST LOUIS AS OF 08Z...WITH PLENTY OF WRAP
AROUND SHOWERS MOVING THROUGH FORECAST AREA. THE MAIN FORECAST
ISSUES IN THE SHORT TERM WILL BE DEALING WITH THIS ACTIVITY PLUS THE
NEXT SYSTEM THAT WILL AFFECT THE AREA LATE FRIDAY INTO FRIDAY NIGHT
AND SATURDAY.

FOR TODAY...OCCLUDED SURFACE LOW SHOULD CONTINUE TO TRACK TO THE
EAST NORTHEAST WITH THE PCPN SLOWLY COMING TO AN END BY THIS
EVENING. STILL HAVE A BIT OF WEAK INSTABILITY...MAINLY OVER EASTERN
PORTIONS OF FORECAST AREA...SO A FEW ISOLATED THUNDERSTORMS NOT OUT
OF THE QUESTION. OTHERWISE...IT WILL BE A BIT CHILLY AS GUSTY
NORTHWEST TO NORTH WINDS TO SLOWLY SUBSIDE AS WELL AS SYSTEM WEAKENS
AND MOVES AWAY FROM AREA. SO HIGHS TEMPS WILL BE AT LEAST 15 DEGREES
BELOW NORMAL...IN THE LOW TO MID 60S.

BY TONIGHT...AS SURFACE RIDGE BUILDS IN WINDS TO DIMINISH AND SKIES
TO CLEAR FROM WEST TO EAST...SO CHILLY CONDITIONS TO PERSIST WITH
LOWS IN THE MID TO UPPER 40S. WITH PLENTY OF RAIN OVER THE PAST
FEW DAYS AND LIGHT WINDS...WOULD NOT BE SURPRISED TO SEE SOME FOG
DEVELOP LATE TONIGHT...FOR NOW LEFT OUT MENTION.

MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE DAY ON FRIDAY...FRIDAY NIGHT AND INTO SATURDAY...BEFORE
THINGS DRY OUT FOR THE HOLIDAY WEEKEND WITH TEMPS WARMING BACK UP
WELL ABOVE NORMAL. COVERAGE FROM THIS SYSTEM WILL BE QUITE SPOTTY SO
DO NOT EXPECT A COMPLETE WASHOUT FOR THE BEGINNING OF THE MEMORIAL
DAY WEEKEND. HIGHS ON FRIDAY WILL MODERATE A BIT...INTO THE UPPER
60S TO LOW 70S...INTO THE UPPER 70S TO LOW 80S BY SATURDAY...AND
INTO THE MID TO UPPER 80S FOR SUNDAY AND MONDAY.

BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED...WITH WARM AND DRY
CONDITIONS CONTINUING.

BYRD

&&

.AVIATION...
/640 AM CDT THU MAY 26 2011/

WRAPAROUND LIGHT RAIN AND LO CLOUDS WILL AFFECT THE TAF SITES
MAINLY THIS MORNING BEFORE WE SEE STEADILY IMPROVING CONDITIONS
LATER TODAY. WHILE MOST OF THE IFR CIGS APPEAR TO HAVE PUSHED OFF
TO THE SE...THERE ARE STILL SMALL AREAS THAT COULD STILL IMPACT
THE TERMINALS THRU 15-16Z. VFR EXPECTED AT ALL TAF SITES TONIGHT
AND FRIDAY AS A WEAK RIDGE OF HI PRES SETTLES IN. UNTIL THEN...
NWLY SFC WNDS WILL GUST AT TIMES TO AROUND 20KTS MAINLY THIS
MORNING WITH DIMINISHMENT THIS AFTERNOON.

SPECIFICS FOR KSTL...RAIN SHOULD LINGER THRU EARLY AFTERNOON BUT
DID BACK OFF ON THE EXTENT OF IFR CIGS AS IT APPEARS MUCH OF IT
HAS PUSHED TO THE SE NOW WITH ONLY OCNL DIPS INTO IFR EXPECTED
THRU LATE MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 26, 7:22 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
722 AM CDT THU MAY 26 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
722 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN ILLINOIS
TODAY. HOWEVER...NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER THE REGION FRIDAY
AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:46 PM CDTRiver Flood WarningLSXSaint Charles16 hr
May 25, 8:03 PM CDTRiver Flood WarningLSXLincoln25 hr
May 25, 8:08 PM CDTRiver Flood WarningLSXLincoln7 days
May 25, 9:28 PM CDTRiver Flood WarningLSXCole42 hr
May 26, 10:10 AM CDTRiver Flood WarningLSXReynolds5 hr
May 26, 2:51 PM CDTRiver Flood WarningLSXMarion6 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.